# SDR SIMA200406401

- Difficulty date: February 21, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 78189
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBMITTED OPEN AWAITING DISCREPANCY AND TIMES AND CYCLES AND SERIAL NUMBER.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
